| Catalog Number |
07P48-20 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed imprecise alinity i tsh results on a newborn (dob on (b)(6) 2025) female patient.The result provided were: sid: (b)(6) initial= 5.1951 uiu/ml /repeated from primary tube=2.8696 uiu/ml.Repeated after recentrifuged and from aliquot=4.3479 uiu/ml.Repeated=5.8104 uiu/ml.Laboratory reference range for tsh=0.35 to 4.94 uiu/ml.Additional information provided: ft3=2.69 pg/ml; ft4=27.4 pmol/l.There was no reported impact to patient management.
Event or Problem Description
The customer observed imprecise alinity i tsh results on a newborn (dob (b)(6) 2025) female patient.The result provided were: sid (b)(6) initial=5.1951 uiu/ml /repeated from primary tube=2.8696 uiu/ml.Repeated after recentrifuged and from aliquot=4.3479 uiu/ml.Repeated=5.8104 uiu/ml.Laboratory reference range for tsh=0.35 to 4.94 uiu/ml.Additional information provided: ft3=2.69 pg/ml; ft4=27.4 pmol/l.There was no reported impact to patient management.
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of alinity i tsh reagent lot number 67049ud00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for alinity i tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67049ud00.Historical performance of the alinity i tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i tsh, reagent lot 67049ud00.